# SDR A6WA201240195

- Difficulty date: February 3, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 20,938 hours, 20,139 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIX AREAS OF CORROSION AROUND SCREW HOLES ON INNER SKIN OF SERVICE DOOR.  CORROSION FOUND TO BE SURFACE NO MATERIAL LOSS DETECTED IAW SRM 52-00-31.
